Items where Author is "Lai, HJ"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 3.

Journal article

YANG, X.F., EVANS, D.J., LAI, H.J. and MEGSON, G.M., 2004. Generalized honeycomb torus is Hamiltonian. Information Processing Letters, 92 (1), pp. 31-37. ISSN 0020-0190

YANG, X.F., LAI, H.J., EVANS, D.J. and MEGSON, G.M., 2004. Global asymptotic stability in a rational recursive sequence. Applied Mathematics and Computation, 158 (3), pp. 703-716. ISSN 0096-3003

YANG, X.F., EVANS, D.J., CHEN, B., MEGSON, G.M. and LAI, H.J., 2004. On the maximal connected component of hypercube with faulty vertices. International Journal of Computer Mathematics, 81 (5), pp. 515-525. ISSN 0020-7160

This list was generated on Sun Dec 5 00:58:34 2021 UTC.